# SDR VJ970367

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 5D000950
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE NUMEROUS CIRCUIT BREAKERS TRIPPED WITHIN SECONDS OF EACH OTHER.  REMOVED AND REPLACED LEFT PHASE 0 C 50 AMP CIRCUIT BREAKER IAW MM 24-20.
